Bases of admissible rules for K-saturated logics

Описание

Тип публикации: статья из журнала

Год издания: 2008

Идентификатор DOI: 10.1007/s10469-008-9033-x

Ключевые слова: admissible inference rules; basis for admissible inference rules; table modal logic; superintuitionistic logic, Admissible inference rules, Basis for admissible inference rules, Superintuitionistic logic, Table modal logic

Аннотация: Admissible inference rules for table modal and superintuitionistic logics are investigated. K-saturated logics are defined semantically. Such logics are proved to have finite bases for admissible inference rules in finitely many variables.

Ссылки на полный текст

Издание

Журнал: ALGEBRA AND LOGIC

Выпуск журнала: Vol. 47, Is. 6

Номера страниц: 420-425

ISSN журнала: 00025232

Место издания: NEW YORK

Издатель: SPRINGER

Авторы

Вхождение в базы данных